# SDR AT9900242

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LONGITUDINAL FLOOR SUPPORT AT BS 294 TO 312 LBL 12 EXFOLIATED.  REMOVED STRAP AND TWO FLOOR SUPPORT, FORMED SUPPORTS AND STRAP, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW B737 51-40-3, 53-10-2 AND MM 51-10-2.
